IEEE - Institute of Electrical and Electronics Engineers, Inc. - Useful formula for moment computation of normal random variables with nonzero means

Author(s): W. Bar ; F. Dittrich
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 June 1971
Volume: 16
Page(s): 263 - 265
ISSN (Paper): 0018-9286
ISSN (Online): 1558-2523
DOI: 10.1109/TAC.1971.1099712
Regular:

It is well known that higher order moments of normal random variables (RV) with zero means can be expressed by terms of second-order moments. In this correspondence an extension will be given for... View More

Advertisement